# SDR AALA201709279017

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 74,493 hours, 9,370 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE ALARM IN LAVATORY 2F-1L WENT OFF INTERMITTENTLY FOR THE FIRST THIRD OF THE FLIGHT.  ACCOMPLISHED SMOKE DETECTOR SELF TEST PER AMM 26-13-00.  OPERATIONAL CHECK GOOD.
